# SDR 2008UALA04242

- Difficulty date: August 12, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 37,138 hours, 13,255 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PROBLEM. RTFL.  FOUND LT MLG DOOR UPLOCK ASSY B-NUT ON FWD SIDE LEAKING AND 3-4'S OF THE WAY BACKED OFF AND LOOSE.  SECURED B-NUT ON ON FWD SIDE OF LT MLG DOOR UPLOCK  ASSY. SERVICED GREEN SYSTEM & LEAK CHECK ACCOMPLISHED.
